# SDR AALA20001972

- Difficulty date: November 24, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80435
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 521 - EN ROUTE EWR-ORD, SHORTLY AFTER TAKEOFF DETECTED SMOKE IN CABIN.  DECLARED EMERGENCY, RETURNED EWR AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU.  SYSTEM IS UNDER INVESTIGATION.  (M)
